Modules of bounded length in Auslander-Reiten components

Marmolejo E, Ringel CM (1988)
Archiv der Mathematik 50(2): 128-133.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Marmolejo E, Ringel CM. Modules of bounded length in Auslander-Reiten components. Archiv der Mathematik. 1988;50(2):128-133.
Marmolejo, E., & Ringel, C. M. (1988). Modules of bounded length in Auslander-Reiten components. Archiv der Mathematik, 50(2), 128-133.
Marmolejo, E., and Ringel, C. M. (1988). Modules of bounded length in Auslander-Reiten components. Archiv der Mathematik 50, 128-133.
Marmolejo, E., & Ringel, C.M., 1988. Modules of bounded length in Auslander-Reiten components. Archiv der Mathematik, 50(2), p 128-133.
E. Marmolejo and C.M. Ringel, “Modules of bounded length in Auslander-Reiten components”, Archiv der Mathematik, vol. 50, 1988, pp. 128-133.
Marmolejo, E., Ringel, C.M.: Modules of bounded length in Auslander-Reiten components. Archiv der Mathematik. 50, 128-133 (1988).
Marmolejo, Eugenia, and Ringel, Claus Michael. “Modules of bounded length in Auslander-Reiten components”. Archiv der Mathematik 50.2 (1988): 128-133.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar